# SDR SIMA20130429001

- Difficulty date: April 29, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 26,961 hours, 19,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND EMERGENCY LIGHTS ON STATUS MESSAGE CABIN EMERGENCY ON FROM 3 FORWARD WHEN AIRCRAFT POWER IS OFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  C/W RESET A/C POWER.  OPS CHECK GOOD.  THE AIRCRAFT RETURNED TO SERVICE.
